1 doctor weighed in:

I've been taking nv diet pills.. Ie been experience headaches but only at night? Can i take tylenol (acetaminophen)?

1 doctor weighed in
David Miller
Family Medicine

In brief: Stop the diet pills!

Diet pills are a bad idea (almost as bad as the tape worm ad in the picture).
Losing weight is best done safely, through diet and exercise. Indeed, you headaches are likely related to your diet pills. Rather than taking tylenol, (acetaminophen) stop taking the diet pills and see if that makes your headaches go away.

In brief: Stop the diet pills!

Diet pills are a bad idea (almost as bad as the tape worm ad in the picture).
Losing weight is best done safely, through diet and exercise. Indeed, you headaches are likely related to your diet pills. Rather than taking tylenol, (acetaminophen) stop taking the diet pills and see if that makes your headaches go away.
David Miller
David Miller
Answer assisted by David Miller, Medical Student
Thank
Get help from a real doctor now
Dr. Keegan Duchicela
Board Certified,
10 years in practice
16M people helped
Continue
108,000 doctors available
Read more answers from doctors